# SDR DLM88992457

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9930514501
- Condition: Oversized Holes
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE UPPER SURFACE HEATER BLANKETS FOR THE LEFT AND RIGHT WING THE HOLES COMMON TO THE UPPER CAP OF THE FRONT SPAR WERE NOT COLD WORKED.  ERA 333738-14 ADDRESSED THE DISCREPANCY.
